RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 3, Pages 505–526 (Mi izv2918)  

This article is cited in 3 scientific papers (total in 3 papers)

The approximation in mean of periodic functions by Fourier sums

V. I. Berdyshev


Full text: PDF file (1367 kB)

Bibliographic databases:
UDC: 517.5
Received: 16.08.1963

Citation: V. I. Berdyshev, “The approximation in mean of periodic functions by Fourier sums”, Izv. Akad. Nauk SSSR Ser. Mat., 29:3 (1965), 505–526

Citation in format AMSBIB
\Bibitem{Ber65}
\by V.~I.~Berdyshev
\paper The approximation in mean of periodic functions by Fourier sums
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 3
\pages 505--526
\mathnet{http://mi.mathnet.ru/izv2918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198090}
\zmath{https://zbmath.org/?q=an:0132.29302}


Linking options:
  • http://mi.mathnet.ru/eng/izv2918
  • http://mi.mathnet.ru/eng/izv/v29/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:229
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019